I am asking this on behalf of my mum. At the age of 37, she suffered a heart attack (her symptoms weren't like normal ones- tingling shooting pains in her arms and severe headaches which lasted for days) which lead to a quadruple heart bypass and a double bypass 18 months later. She has angina, and takes a ridiculous amount of medication. Just lately she has been having constant headaches and tiredness and i'm worried that these are symptoms of something greater forming, i.e. leading to another attack or something much worse. Every now and again she misses her evening medication, so maybe this is the cause. I don't know, but all i know is its getting worse and worse. She also has crohn's and an ileostomy, but i don't think they are the cause.
If you could help that would be great!
I would personally get her to a Cardiologist to be checked over. Missing the occasional dose of medication won't hurt, most of us do it. I would have her checked out in case one of the bypass conduits has closed or a new blockage has formed. I doubt if they will be looking at bypass surgery again, most likely stents now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.